Print this page

Observations placeholder

Naloxone - And the evil Spirit beings of the drug

Identifier

002316

Type of spiritual experience

Background

Perhaps one aspect I found quite disturbing was the nature of spirit beings that seemed to be accessible via entirely man made drugs.  They seemed almost universally to be ‘unpleasant’ – evil in the true sense of the word. 

The following patient was suffering from cancer.  He was 72 and had been found in a coma with lowered breathing rate and blood pressure.  He was immediately given an injection of Naloxone.  Up to that point he appears to have been dying peacefully, but by being injected with this man-made drug, he encountered the beings associated with this drug who were evil.

He awoke terrified struggling to remove the cannula and drip from his arm repeating the words 'this is evil, this is evil'

He had found himself  on a high plateau standing in the shadow of a rock.  He was in a state of bliss and utter rightness when a group of beings appeared.  They had apparently kind and compassionate faces but they try to abduct him and manipulate him against his will and he sinks  into despair

A description of the experience

Judson I. R and Wiltshaw E – A Near Death experience – from the Lancet September 1983

Alarm deepens into panic as they close in upon me.  I beg them to go away.  To my horror, they lay hands upon me and try to pull me out of shape.  The pain is unbearable.... please, please let me alone.  You are destroying me.  O please why do you do this to me

The source of the experience

Ordinary person

Concepts and Symbols used in the text or image

Activities